Analytic continuation of Dirichlet series.

Título inglés Analytic continuation of Dirichlet series.
Título español Prolongación analítica de series de Dirichlet.
Autor/es Anderson, J. Milne ; Khavinson, Dimitry ; Shapiro, Harold S.
Organización Dep. Math. Univ. Coll. London, Londres, Reino Unido;Dep. Math. Univ. Arkansas, Fayetteville (Arkansas), Estados Unidos;Dep. Math. Royal Inst. Tech., Estocolmo, Suecia
Revista 0213-2230
Publicación 1995, 11 (2): 453-476, 27 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés The questions considered in this paper arose from the study [KS] of I. Fredholm's (insufficient) proof that the gap series Σ0 an ζn2 (where 0 < |a| < 1) is nowhere continuable across {|ζ| = 1}. The interest of Fredholm's method ([F],[ML]) is not so much its efficacy in proving gap theorems (indeed, much more general results can be got by other means, cf. the Fabry gap theorem in [Di]) as in the connection it made between certain special gap series and partial differential equations (...).
Clasificación UNESCO 120222
Palabras clave español Series de Dirichlet ; Desarrollo en serie de funciones ; Discontinuidad ; Funciones analíticas ; Funciones de variable compleja
Código MathReviews MR1344901
Código Z-Math Zbl 0841.30004
Icono pdf Acceso al artículo completo